# SDR IPXA2023112713604

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 29,527 hours, 19,456 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* BRAKE SOURCE ILUMINATED WITH RESERVE BRAKE SWITCH ON. QRH DIRECTED TO ACTIVATE RESERVE BRAKE SWITCH. TROUBLESHOT RH HYD SYS PRES LIGHT AND BRAKE SOURCE LIGHT STAYING ILLUMINATED. FOUND THE RH HYD PRESSURE SWITCH (S32) RUBBER GROMMET TO BE DAMAGED AT THE HOOKUP FOR THE CANNON PLUG. REMOVED AND REPLACED THE RH HYD PRESSURE SWITCH (S32) PER CMM 29-11-46. FOUND THE ELECTRICAL CONNECTER (D3064) THAT CONNECTS TO PRESSURE SWITCH (S32) TO BE DAMAGED. REMOVED AND REPLACED THE ELECTRICAL CONNECTER (D3064) PER SWPM 20-61-00. OPS CHECK FAILED. REMOVED AND REPLACED THE ALTERNATE BRAKE SELECTOR VALVE PRESSURE SWITCH PER CMM 32-41-12. BOTH LIGHTS EXTINGUISHED. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME. REFERENCE T3F18E003CWF8 FOR REPLACEMENT OF 2 PRESSURE SWITCHES AND THE CANNON PLUG. P/N 211C223-525, P/N 211C223-519 AND P/N BACC63BP12H3S7.
